# SDR UALA2010020500457

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 74,845 hours, 12,191 cycles
- Engine: Pwa PW4060
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 8TJ124GGN3
- Part serial: 96
- Condition: Faulty
- Location: Fuel Flow
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LATE IN TAKEOFF ROLL FUEL RT FLUCTUATED AT 1700 LBS FF DID NOT MATCH UNTIL LATER IN FLT IAW CREW ALL OTHER ENGINE INDICATIONS NORMAL. R & R FUEL FLOW TRANSMITTER. ACCMP'D LEAK CHK. NO LEAKS NOTED.
